# SDR ASAA2020033132576

- Difficulty date: March 29, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 43,921 hours, 13,020 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT WINDOW 2 OVERHEAT LIGHT ILLUMINATED DESCENDING THROUGH 12,000'.  GROUNDED - YES. QRH RAN, LIGHT EXTINGUISHED.
